# SDR FDEA201009153492

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA60141
- Condition: Bulged
- Location: Bs 824 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED AT STA  824, LONGERON 52.  REMOVED DAMAGED SKIN AND TEAR STRAPS.  FABBED NEW SKIN SECTION, TEAR STRAPS AND END SPLICE IAWDWG NDA 6014 AND SRM 53-20-00, FIG 17, VOL I.  ALODINED, PRIMED AND PAINTED PARTS IAW SRM 51-21-01, VOL II.  INSTALLED PARTS IAW DWG NDA 6014 AND SRM 51-31-01AND SRM 51-33-01, VOL II.
